| Model Number |
394931 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Patient had a syncopal episode.A battery error was received upon interrogation.Patient was advised to follow up with the device clinic asap.Device currently remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The clinic reported that the patient was seen in clinic for a device interrogation on 6-26-23 by the device nurse.Rv lead is programmed unipolar sensing and pacing.Battery is 45 percent and shows 4 yr, 6 mo.Thresholds, sensing and impedance were all within normal limits on last check.She remains 0 percent rv paced.The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the available data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The available home monitoring and follow-up data have been analyzed.The analysis did not show any anomalies of this pacemaker, in particular regarding the battery status.However, based on the data, a lead damage cannot be excluded.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the available data revealed no indication of a device malfunction.
Additional Manufacturer Narrative
The clinic reported that the patient was seen in clinic for a device interrogation on (b)(6) 2023 by the device nurse.Rv lead is programmed unipolar sensing and pacing.Battery is 45 percent and shows 4 yr, 6 mo.Thresholds, sensing and impedance were all within normal limits on last check.She remains 0 percent rv paced.